CWDAnswers-02-Crop2000

CWD Answers Archives

advertisement
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
CWD Answers Archives

Review the entire archive according to the date it was posted.

  • Category Filters:

advertisement

All Questions

After 10 years of a certain correction factor, I am now experiencing lows when I correct with lispro. Does this mean I have an issue with insulin acceptance?

December 18, 2009
Posted in ,
Read More

My new doctor switched me from Humalog to NovoLog, but I am now having consistent highs. Why is this happening? Should I find another doctor to put me back on Humalog?

November 8, 2009
Posted in ,
Read More

Diagnosed three months ago, my teen daughter was told by an endocrinologist to decrease her evening Lantus and take Humalog before meals instead of Lantus only. She had several elevated readings using the Humalog. Is it necessary to use the short acting insulin or can she continue to take the one evening injection of Lantus if this is creating normal daytime sugar levels?

November 4, 2009
Posted in ,
Read More

What is the best time of day to take a Lantus injection?

October 15, 2009
Posted in ,
Read More

On Mixtard 30, NovoRapid and Lantus, my daughter spends a lot of time high. Our doctor’s suggestions aren’t very helpful. What do you suggest?

September 29, 2009
Posted in ,
Read More

Is there any truth to the story that Lantus causes cancer? What type of cancer? Should we switch from Lantus to Levemir?

August 27, 2009
Posted in
Read More

My son has been doing well taking NovoLog, but the doctor wants him to switch to Humalog because it is faster acting. Is there a downside to Humalog? Should we make the switch?

July 20, 2009
Posted in ,
Read More

My son, who takes Levemir and NovoRapid, just had his first seizure. Are these insulins okay for him? Are there better insulin options? How do I prevent another seizure?

June 9, 2009
Posted in ,
Read More

I ran out of Lantus and the pharmacy was out of it. In the meantime, I am giving my daughter NovoLog every two hours. Is there anything else I can do or should do?

May 28, 2009
Posted in ,
Read More

Sometimes my fasting blood sugar is higher. How can I achieve normal blood sugars during the night? I take Lantus in the morning, based on my fasting reading, Humalog for foods.

March 20, 2009
Posted in ,
Read More

Is there any way to a get a prescription for Humalog without paying full price to see an endocrinologist?

March 14, 2009
Posted in ,
Read More

We are considering switching our daughter from NovoLog to Apidra to combat postprandial spikes. Is Apidra really faster acting?

February 17, 2009
Posted in ,
Read More

The doctor thinks my son’s body is producing antibodies to the insulin we are injecting. His blood sugars remain high on injections, despite different insulin regimens. What should we do?

December 24, 2008
Posted in ,
Read More

Our recently diagnosed daughter has no problems with her NovoLog injections, but doesn’t like getting her Lantus. What do you suggest?

November 11, 2008
Posted in ,
Read More

My young son is on Lantus only, but he sometimes is as high as 350 mg/dl [19.4 mmol/L]. Is it okay to give him rapid acting insulin?

October 5, 2008
Posted in ,
Read More

My mail order pharmacy has said my insurance will no longer cover Humalog for my daughter. What can we expect if she switches to NovoLog?

September 24, 2008
Posted in
Read More

My 13-year-old daughter’s A1c has been over 7.0 since she started menstruating seven months ago. Her blood sugar goes up in the early evening, drops at 3 a.m. She has been taking Lantus at bedtime. The doctor has suggested twice daily Lantus. What do you suggest?

July 15, 2008
Posted in ,
Read More

Are there any problems using Apidra in a pump? My child’s doctor has suggested this to us.

July 14, 2008
Posted in ,
Read More

This summer, my son has had increased emotional outbreaks and headaches. His blood sugar has been somewhat elevated at these times. Is this related to the change from Humalog to NovoLog?

July 12, 2008
Posted in ,
Read More

Sometimes after dinner, my blood sugar is very high. Is it safe to take an extra dose of Humalog to bring it down? I have moved and am trying to get an appointment with a doctor.

April 30, 2008
Posted in ,
Read More